Espace des germes d'arcs réels et série de Poincaré d'un ensemble semi-algébrique  [ Space of real arc germs and Poincaré series of a semi-algebraic subset ]
Annales de l'Institut Fourier, Volume 51 (2001) no. 1, p. 43-68

We define the space of real arc germs on a semi-algebraic subset of n . It is the real counterpart of the theory developed by Denef and Loeser about the space of arc germs on a complex algebraic variety. Then, using their methods, we prove the rationality of the Poincaré series associated to a semi-algebraic subset.

Nous définissons l’espace des germes d’arcs réels tracés sur un ensemble semi-algébrique de n , analogue réel de la théorie développée par Denef et Loeser concernant l’espace des germes d’arcs tracés sur une variété algébrique complexe. Puis, reprenant leur méthodes, nous prouvons la rationalité de la série de Poincaré associée à un ensemble semi-algébrique.

DOI : https://doi.org/10.5802/aif.1814
Classification:  14Gxx,  14Pxx
Keywords: arc germ, quantifier elimination, semi-algebraic, Poincaré series, real spectrum
@article{AIF_2001__51_1_43_0,
     author = {Quarez, Ronan},
     title = {Espace des germes d'arcs r\'eels et s\'erie de Poincar\'e d'un ensemble semi-alg\'ebrique},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {1},
     year = {2001},
     pages = {43-68},
     doi = {10.5802/aif.1814},
     zbl = {0967.14037},
     mrnumber = {1821067},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2001__51_1_43_0}
}
Espace des germes d'arcs réels et série de Poincaré d'un ensemble semi-algébrique. Annales de l'Institut Fourier, Volume 51 (2001) no. 1, pp. 43-68. doi : 10.5802/aif.1814. http://www.numdam.org/item/AIF_2001__51_1_43_0/

[BCR] J. Bochnak; M. Coste; M-F. Roy Géométrie algébrique réelle, Springer-Verlag, Berlin-Heidelberg-New York, Ergeb. Math., Tome 12 (1987) | MR 949442 | Zbl 0633.14016

[CK] C.C. Chang; H.J. Keisler Model Theory, North-Holland (1973) | Zbl 0697.03022

[De] J. Denef On the evaluation of certain p-adic integrals, Séminaire de Théorie des Nombres, Paris 1983-1984, Birkhäuser (Progress in Math.) Tome 59 (1985), pp. 25-47 | Zbl 0597.12021

[DL] J. Denef; F. Loeser Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., Tome 135 (1999) no. 1, pp. 201-232 | Article | MR 1664700 | Zbl 0928.14004

[Gg] M. Greenberg Rational points in henselian discrete valuation rings, Publ. Math. I.H.E.S, Tome 31 (1966), pp. 59-64 | Numdam | MR 207700 | Zbl 0142.00901

[Hi] M. Hickel Fonction de Artin et germes de courbes tracées sur un germe d'espace analytique, Amer. J. Math., Tome 115 (1993), pp. 1299-1334 | Article | MR 1254735 | Zbl 0804.32006

[LJ] M. Lejeune-Jalabert Courbes tracées sur un germe d'hypersurface, Amer. J. Math., Tome 112 (1990), pp. 525-568 | Article | MR 1064990 | Zbl 0743.14002

[MS] J. Mcenerney; G. Stengle The nonreduced order spectrum of a commutative ring, Rev. Math., Univ. Complut. Madrid (1997) no. no. extra, pp. 251-275 | MR 1485303 | Zbl 0941.14023

[Na] J.F. Nash Jr. Arc structure of singularities, Duke Math., Tome 81 (1995), pp. 31-38 | Article | MR 1381967 | Zbl 0880.14010

[Pa] J. Pas Uniform p-adic cell decomposition and local zeta function, J. reine angew. Math., Tome 399 (1989), pp. 137-172 | Article | MR 1004136 | Zbl 0666.12014

[Pr] M. Presburger Uber die Vollstandigkeit eines gewissen Systems des Arithmetik..., Comptes-rendus du I congrès des Mathématiciens des Pays Slaves, Warsaw (1929), pp. 92-101 | JFM 56.0825.04